# SDR UIEA2019022203318

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,239 hours, 20,229 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Sensor
- Part number: IS4EW2
- Part serial: M7178
- Condition: No Test
- Location: Cit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIT SENSOR NEEDS R&R AS PER BITE TEST.( R&R CIT SENSOR IAW B767 AMM 73-21-00.  L ENG SENSOR.  )
